Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On reductive group actions and fixed points

Author: Minhyong Kim
Journal: Proc. Amer. Math. Soc. 126 (1998), 3397-3400
MSC (1991): Primary 22E10
MathSciNet review: 1451815
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Among analytic actions of reductive groups on projective varieties, we characterize the algebraic ones by the existence of fixed points for one-parameter subgroups. This applies to the problem of lifting the action of a compact Lie group on a projective manifold to a line bundle.

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Convexity and commuting Hamiltonians, Bull. Lond. Math. Soc. 14 (1981), 1-15. MR 83e:53037
  • 2. S. Bochner and D. Montgomery, Groups on analytic manifolds, Ann. Math. 45, no. 3 (1947), 659-669. MR 9:174f
  • 3. A. Borel, Linear representations of semi-simple groups, in Proc. Symp. Pure Math. 29 (1975), 421-440, Amer. Math. Soc., Providence, RI. MR 51:8271
  • 4. T. Frankel, Fixed points on Kaehler manifolds, Ann. of Math. 70 (1959), 1-8.
  • 5. A. Grothendieck, Techniques de construction et théorèmes d'existence en géométrie algébrique IV, Seminaire Bourbaki 221, (1960/61).
  • 6. V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982), 515-538. MR 83m:58040
  • 7. S. Lang, Hyperbolic and Diophantine analysis, Bull. Amer. Math. Soc. 14, no. 2, (1986), 159-205. MR 87h:32051
  • 8. D. Mumford and J. Fogarty, Geometric Invariant Theory, 2nd ed., Springer Verlag, Berlin-Heidelberg-New York (1982). MR 86a:14006
  • 9. M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401-443. MR 18:514a

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 22E10

Retrieve articles in all journals with MSC (1991): 22E10

Additional Information

Minhyong Kim
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721

Received by editor(s): August 21, 1992
Received by editor(s) in revised form: February 5, 1997
Communicated by: Eric M. Friedlander
Article copyright: © Copyright 1998 American Mathematical Society